About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 931643, 3 pages
http://dx.doi.org/10.1155/2013/931643
Letter to the Editor

A Note on the Semi-Inverse Method and a Variational Principle for the Generalized KdV-mKdV Equation

1Department of Mathematics, Kunming University, 2 Puxin Road, Kunming, Yunnan 650214, China
2Institute of Nonlinear Analysis, Kunming University, 2 Puxin Road, Kunming, Yunnan 650214, China

Received 1 January 2013; Revised 5 January 2013; Accepted 27 January 2013

Copyright © 2013 Li Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Ji-Huan He systematically studied the inverse problem of calculus of variations. This note reveals that the semi-inverse method also works for a generalized KdV-mKdV equation with nonlinear terms of any orders.